# SDR ERAA080467

- Difficulty date: July 12, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N562EH
- Make and model: Skrsky S61N
- Aircraft serial: 61257
- Aircraft time: 27,311 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 40008330208
- Part serial: 1575
- Condition: Contaminated
- Location: Wx Radar
- Part time: 758 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT WORKS ONLY IN WX MODE.  UNIT WOULD NOT COME ON. FOUND CORROSION CAUSED BY WATER DAMAGE.  FOUND BLOWN RESISTOR ON HV SWEEP CARD.  FOUND BAD TRACKS AND CONNECTIONS ON MAIN CONNECTOR.  FOUND BAD FLYBACK. ACTION TAKEN:  REPLACED ALL BAD PARTS, ALIGNED & TESTED UNIT
